# SDR 9723255649

- Difficulty date: November 30, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N549US
- Make and model: Boeing 757251
- Aircraft serial: 26496
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING PERIODIC CHECK, MAINTENANCE FOUND EMERGENCY LIGHTS AT DOOR 2L INOPERATIVE.  THE POWER SUPPLY AND LIGHTS WERE REPLACED, OPERATIONAL CHECK WAS SATISFACTORY.
